MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-S (MNS3); SERACLONE® ANTI-S (MNS3); 2ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-S (MNS3); SERACLONE® ANTI-S (MNS3); 2ML
Catalog Number 808052100
Health Effect - Clinical Code No Information (3190)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial and final report on this incident.
 
Event or Problem Description
The customer reported false negative reactions of two donor segments with a history of anti-s when tested with seraclone anti-s.The customer did not provide the supposedly defective product nor the donor segments that had caused the false negative results.Therefore our quality control laboratory tested the retention sample for potency and specificity.All positive and negative reactions were correct.We did not observe any false negative reaction.The minimum titer was exceeded.Testing by our quality control laboratory confirmed the allegedly defective lot of seraclone anti-s functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-S (MNS3)
Common Device Name
SERACLONE® ANTI-S (MNS3); 2ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7463642
Report Number9610824-2018-00022
Device Sequence Number145016
Product Code KSZ
UDI-Device Identifier07611969951536
UDI-Public(01)07611969951536(17)190228(10)8710130-01
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number808052100
Device Lot Number8710130-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1